# SDR ASAA2015082312876

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 10,995 hours, 3,484 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 18503
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 10,984 hours, 3,480 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT CABIN TEMP UNCONTROLLABLE.  ACFT GROUNDED.  NR 1 CONTROLLER SHOWS AFT CABIN TEMP CONTROL TRIM VALVE FAIL.  FOUND CONT CAB, FWD, AFT TEMP SENSORS CLOGGED. CLEANED SENSORS, NO HELP; AFT CABIN DRIVES TO FULL HOT.  REPLACED RT AFT CABIN ZONE TRIM AIR MODULATING VALVE REF AMM 21-61-21-000-801 AND 21-61-21-400-801. BIT CHECKS GOOD, LEAK CHECK GOOD. ZONE TEMP CONTROL OPS NORMAL REF 21-61-00.
